Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What is causing grey discharge and vaginal bleeding?

i am 2 weeks pregnant and the last 3 days i been bleeding from vagina and having grey discharge and when i stand up i have bad stomach pains and lower back pains my stomach pains change from middle to lower stomach and when i have discharge i am pushing it out please help answer my question. i took the plan b one step pill 5 days after my partners condom broke but he did not cum inside me he pulled out and i took a lot of vitamin c tablets i believe 2000 one day and 3000 the other day so 5000 all together.
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hi, I think you should consult a doctor as your abortion process seems to become complicated by infection ( you are having a discharge! ). An ultra sound scan will tell how far is the process? Plan B pills should ideally be taken within 72 hours of unprotected intercourse.
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor